The only time I have liver trouble w/ liver is when I've taken nizoral, a Rx. And then it is not too bad. Actually only did that once. Dr prescribed it because I think I scared him with a prolapse valve-type heart problem (wacky beating) I was having due to candida. In three weeks I had to stop nizoral, but my heart problem was gone. Natural antifungals don't bother my liver.
The main thing I've found is to eat very light, small meals of 80% summer veggies and 20% proteins/fats. And almost NO grains. Hard to do but really keeps the load off the liver. This allows the use of antifungals. I did this food thing ONLY, without antifungals, for 9 months before I started using antifungals. I think this is why I have had no permanent liver damage.
My phase II problem is not really a problem directly with phase II. It is a rapid phase I that causes a great gap between the two phases. This gap causes free radicals that burden the phase II. So I'm finding out that I don't really have liver damage, per se, but a wacky phase II detox issue.
So getting back to you... Do you eat really clean, ie., the 80%/20% plan? This should greatly help your liver. Have you had SGPT (liver function) tests to know for sure about your liver's production of enzymes? I would eat that way for a month, then get an SGPT, then if the numbers check out in the normal range, go ahead and do the phase I/II detox test. It's an idea......
About taking glutathione and liver supps: I feel wonderful when I eat the 80/20 diet, so I don't bother with the supps. If I don't eat that way I feel slow and gummy in the head. It has never made sense to me to dump supps on top of a sludgy liver when what I should do is merely eat clean. It seems like putting the supps on a sludgy liver would be like dumping a cleaning agent onto a dirty floor and letting it sit, expecting something good to happen. So I don't know what would happen if I did both the clean eating and the supps at the same time.
I still take antifungals when needed for a day or two, but hardly at all anymore. They don't affect my liver, unless using nizoral. That stuff is nasty, but it saved my heart, thank god..... Amanda, you might like to read my post above in answer to Sans Sucre's post to me.